# SDR SWAA2022022200974

- Difficulty date: August 14, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 64,037 hours, 37,654 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FAIRING PANEL 193B HAS DISBONDS ON EXTERIOR SURFACE / REPAIRED EXTERIOR SURFACE DISBONDS ON PANEL 193B IAW SRM 53-40-70; SRM 53-40-70-2R-1; SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11
